# SDR DALA2014091705090

- Difficulty date: September 16, 2014
- Submitted: September 18, 2014
- Operation: Air carrier
- Aircraft: N124DE
- Make and model: Boeing 767332
- Aircraft serial: 23438
- Aircraft time: 75,967 hours, 33,892 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 1530-1540
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE FUSELAGE STRINGER 30R CRACKED BS 1530-1540.  REMOVED STRINGER IAW SRM 53-00-01,.  PERFORMED HFEC FOR DAMAGE CONTAINMENT, NO FINDINGS.
